# SDR 9707779753

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N753NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47117
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

UPON LANDING, GEAR EXTENSION FOR LANDING AT DTW, NOSE WHEEL LIGHT DID NOT SHOW GREEN.  RECYCLED GEAR AND GOT ALL NORMAL INDICATION.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE SWUNG GEAR BUT COULD NOT DUPLICATE PROBLEM.  REPLACED NOSE GEAR DOWNLOCK SWITCH.  GEAR OPERATION CHECKED OK.
